# SDR USAA2009060991441

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 24,324 hours, 15,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - ATL - EEL - EMERGENCY LIGHT ON SEAT 3-L MISSING LENS.  MAINTENANCE INSTALLED NEW LENS ON SEAT 3-L.
